# SDR UALA2008123107062

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 39,179 hours, 10,883 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RT FWD DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK OK.
